Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 18, Pages 2895-2912

Invariance of the Cauchy mean-value expression with an application to the problem of representation of Cauchy means

Consejo Nacional de Investigaciones Científicas y Técnicas, Departamento de Matemática, Facultad de Ciencias Exactas, Ingenieria y Agrimensura, Universidad Nacional de Rosario, Avenue Pellegrini 250, Rosario 2000, Argentina

Received 30 August 2004; Revised 11 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.